advertisement
Question
Posted by: alta | 2009/11/02

Plakkers

Help my asb.Ek gebruik vanaf 18 Augustus Evorel Conti plakkers.Na +-3 weke het ek periods gekry en ek is tot vandag nog nie daarsonder nie.Die periods is ook swaarder as ooit.Moet ek die plakkers los of wat sal u aanbeveel?Baie dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Alta
Ek dink jy moet jou dokter laat weet. Jy moet dalk 'n hoër dosis gebruik of iets anders gebruik soos Kliogest. Moenie sommer net ophou nie.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/02

Hallo Alta
Ek dink jy moet jou dokter laat weet. Jy moet dalk 'n hoër dosis gebruik of iets anders gebruik soos Kliogest. Moenie sommer net ophou nie.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement